# SDR DXTA200809073265

- Difficulty date: September 7, 2008
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 8,257 hours, 5,043 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 13889
- Condition: Worn
- Location: Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

AROUND 40 KTS ON T/O ROLL NOSE WHEEL STARTED TO SHIMMY. SHIMMY GOT WORSE THROUGH 60 KTS. ABORTED T/O. THIS WAS SEVERE-KNOCKED LWR YD OFF LINE + SHOOK OPEN DRAWERS IN THE CABIN. 9000 LBS FUEL, 7 PAX NO NOSE WHEEL PRESSURE. WHILE PERFORMING NOSE WHEEL SHIMMY MX CHECKLIST FOUND L AND NR NLG WHEEL AND TIRE ASSY BRG'S WORN AND DISCOLORED. REMOVED ALL NLG BRG'S PN 13889 INSTALLED ALL NEW NLG BRG, PN 13889 INSTALLED ALL NEW NLG BRG'S PN 13889 IAW MM 32-41-01 REMOVED 2 NLG SEALS THAT WERE TORN INSTALLED 2 NEW SEALS PN 68-1157 IAW MM 32-41-01 REBALANCED LT AND RT NLG WHEEL AND TIME ASSY IAW MM 32-41-01 ACCOMPLISHED NOSE WHEEL SHIMMY MX CHECKLIST FOUND LT AND RT NLG S AND T ASSY OUT OF BALANCE AND LT AND RT INBD SEAL PN 68-1157.
